# SDR DHL96708002

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Spring
- Part number: 69301082
- Condition: Worn
- Location: Lt Control Yoke
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT CONTROL YOKE INPUTS BEYOND 30O YOKE BECOMES STIFF AND IF RELEASED AT MORE THAN 30O, LEFT YOKE WILL STAY AT THAT POSITION UNTIL MANUALLY RETURNED TO ZERO.  PROBLEM DID NOT OCCUR BELOW 10,000 FT ON CLIMB OR DECENT.  REPLACED AILERON QUADRANT CENTERING SPRINGS.  REPLACED CAPTAINS CONTROL YOKE GEAR ASSY, OPERATIONAL CHECK PER MM 27-00-11, OK.
